# SDR AMTA200800159

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL WITH LIGHT CORROSION (SCUFF PLATE AREA).  REMOVED LIGHT CORROSION, ORG MAT .045, MAT LOSS .002, REM MAT .043, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2, ALODINED AND PRIMED IAW SRM 51-20-01.
